On a mixed problem for the temperature equation in generalized thermoelasticity

Downloads

Downloads per month over past year

Chandrasekharaiah, D.S. and Murphy, H.N. (1994) On a mixed problem for the temperature equation in generalized thermoelasticity. Acta Mechanica, 104 (1-2). pp. 105-114. ISSN 1619-6937

[img] Text
On a mixed problem for the temperature equation.pdf
Restricted to Registered users only

Download (464kB)
Official URL: https://doi.org/10.1007/BF01170280

Abstract

In the context of the generalized thermoelasticity theory, a mixed problem for the temperature equation is constructed by starting with a mixed problem for the coupled governing equations for the displacement and temperature fields. The uniqueness of solution of the former problem is established. A method of deducing a solution of the latter problem from that of the former problem is presented. © 1994 Springer-Verlag.

Item Type: Article
Additional Information: cited By 1
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr. Kirana Kumar D
Date Deposited: 02 Feb 2016 10:25
Last Modified: 03 Mar 2016 07:39
URI: http://eprints-bangaloreuniversity.in/id/eprint/471

Actions (login required)

View Item View Item